Alert archive / North Carolina / Wind Advisories in 2023
Wind Advisory 11, NWS Morristown, TN
NWS Morristown, TN issued this wind advisory at Mar 2, 2023, 3:34 PM EST for Polk County, Tennessee; Cherokee County, Clay County, North Carolina. It took effect at Mar 3, 2023, 10:00 AM EST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Mar 2, 2023, 3:34 PM EST (20:34 UTC)
- In effect from
- Mar 3, 2023, 10:00 AM EST
- Expired
- Mar 3, 2023, 9:34 PM EST
- In force
- 12 hr
- Issued by
- NWS Morristown, TN
Counties Cherokee County, NC, Clay County, NC, Polk County, TN
The radar
The Knoxville radar (KMRX), 135 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.6 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 659 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- -52 m²/s²
- 0-3 km storm-relative helicity
- -28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this wind advisory went out at Mar 2, 12:50 PM EST, 2 hours 44 minutes earlier.
Area forecast discussion, Mar 2, 12:50 PM EST, 2 hours 44 minutes before
Area Forecast Discussion
National Weather Service Morristown TN
1250 PM EST Thu Mar 2 2023
...New AVIATION...
.UPDATE...
Issued at 1029 AM EST Thu Mar 2 2023
This morning an area of showers continues to move east across the
southern Plateau, southeast Tennessee and southwest North
Carolina. This area of rain is being produced by fronto-genetic
forcing which will continue through early to mid-afternoon. Have
increased chance of rain across these area for the reminder of
today and lowered/dropped them along and north of interstate 40.
Otherwise, a cloudy and cooler day today. Temperatures will be
hard to rise much today given the cloud cover and rain showers.
The frontal boundary south of the area will lift north overnight
as a strong system lifts from the southern Plains into the Ohio
and Tennessee valleys.
&&
.SHORT TERM...
(Today and tonight)
Issued at 327 AM EST Thu Mar 2 2023
Key Messages:
1. Moderate to heavy rain will continue early this morning, with
areas near and south of Interstate 40 at the highest risk of flooding.
2. Isolated severe storms remain possible across through the early
morning hours. Main concerns are still damaging winds and isolated
tornadoes.
Discussion:
Ongoing heavy rain along the boundary is expected to continue through
at least sunrise. Already areas of 1.5-2 inches of rain have fallen
as of this writing, with more to come. There have not been too many
reports of flooding or wind damage so far this morning... However
that can be typical of overnight events. So the main weather
messaging for today is to be alert to the possibility of flooding of
low lying areas for the morning commute.
Shortly after sunrise, most of the eastern TN valley should get a
bit of a break in the rain as the best dynamics move off to our
east. However some light to moderate rain showers could linger near
the TN/GA/NC state borders throughout the day, with up to an
additional half inch of rain near the state lines possible.
As we move into the evening and overnight hours the frontal boundary
will surge northward brining another round of light to moderate
rainfall. Most guidance is suggesting this round of rain will
generally be less than a quarter inch. Which may delay some of the
water draining out of the area from the heavy rain this morning, as
we head into Friday
&&
.LONG TERM...
(Friday through Wednesday)
Issued at 327 AM EST Thu Mar 2 2023
Key Messages:
1. Potential of widespread damaging wind gusts to impact the area on
Friday ahead of the line of showers and storms. 40 to 50 mph gusts
are probable across all valley locations, with some gusts reaching
between 50 and 60 mph. Wind gusts from 70 to 80 mph will be probable
across our higher elevations of the east TN mountains and foothills.
If these winds materialize, numerous downed trees and power outages
are possible due to the strength of the winds combined with
saturated soils from recent rainfall.
2. A line of showers and thunderstorms will move across the area
Friday afternoon. Some of these storms could be strong to severe
with damaging straight line winds the main threat, and an isolated
tornado possible.
Discussion:
Friday is shaping up to be a very active weather day as the very
dynamic system swings through the Tennessee and Ohio Valleys. The
winds and jet dynamics over our area with this system are very
impressive with a mid level 100+ knot jet, and 60+ knot LLJ closer
to the surface. The first impact will be the gradient and mountain
wave winds during the day ahead of the main line of storms Friday.
NAM/GFS/HREF and other guidance are all showing very strong wind
gusts making it down to (or very near) the surface on Friday. If
models verify we should expect to see wide spread wind gusts of over
40-50 mph, even down in the valley. This is borderline for our High
Wind Warning criteria (sustained winds of 40mph, or gusts over
58mph). But with all the rain we've received overnight saturating
the soil, and leaves beginning to come out on trees early this year,
am anticipating downed trees or damage from trees with this event on
Friday. Will issue a High Wind Watch to help get the word out about
strong winds on Friday. In the mountains a very strong mountain wave
event will also help to enhance the winds in the mountains and
foothills, likely seeing 60+ mph winds.
By late Friday morning into Friday afternoon the main line of
showers and thunderstorms will blast through. The main threats will
be the continuation and possible enhancement of the strong winds
from the LLJ down to the surface. There won't be very much CAPE
associated with this system as most guidance is showing less than
500 J/kg, but with these strong jets the shear values are very high
with low level shear of 40+ knots and deep layer shear around 90
knots. Models are showing a bit more directional shear than previous
runs, which would enhance the risk of isolated tornadoes. Most
guidance is honing in on the storms to move into southeast TN in the
late morning hours, and to be east of the Appalachian Mountains by
around sunset.
Once this system finally kicks out we'll enter a much more mild
pattern over the weekend with temperatures dropping back to near
normal for this time of year. Next system will likely be a cold
front dropping into the area around Tuesday bringing another round
of precipitation during the middle of the week.
&&
.AVIATION...
(18Z TAFS)
Issued at 1214 PM EST Thu Mar 2 2023
Currently, an area of showers moving across CHA will exit by 21Z.
A brief period of dry conditions at all TAF sites expected until
this evening. At this time, another strong system will lift from
the southern Plains northeast into the Ohio and Tennessee valleys.
Increasing isentropic lift and moisture will pull showers back
north into all of the TAF sites overnight into early Friday
morning. MVFR conditions at CHA, with a mixture of VFR/MVFR at TYS
and VFR at TRI.
For Friday, the big story will be the developing strong southwest
winds. Southwest sustain winds increasing to 25-40 mph with gusts
up to 50-60 mph possible especially during the afternoon and
evening hours.
&&
.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN 59 74 44 63 / 70 70 10 0
Knoxville McGhee Tyson Airport, TN 57 74 44 58 / 70 60 20 0
Oak Ridge, TN 56 72 42 60 / 60 60 20 0
Tri Cities Airport, TN 54 69 42 55 / 70 70 50 0
&&
.MRX WATCHES/WARNINGS/ADVISORIES...
NC...High Wind Watch from Friday morning through late Friday night
for Cherokee-Clay.
TN...High Wind Watch from Friday morning through late Friday night
for Anderson-Bledsoe-Bradley-Campbell-Claiborne-East Polk-
Grainger-Hamblen-Hamilton-Hancock-Hawkins-Jefferson-Knox-
Loudon-Marion-McMinn-Meigs-Morgan-North Sevier-Northwest
Blount-Northwest Carter-Northwest Cocke-Northwest Greene-
Northwest Monroe-Rhea-Roane-Scott TN-Sequatchie-Sullivan-
Union-Washington TN-West Polk.
High Wind Watch from late tonight through Saturday morning for
Blount Smoky Mountains-Cocke Smoky Mountains-Johnson-Sevier
Smoky Mountains-Southeast Carter-Southeast Greene-Southeast
Monroe-Unicoi.
VA...High Wind Watch from Friday morning through late Friday night
for Lee-Russell-Scott VA-Washington VA-Wise.
&&
SHORT TERM...DH
AVIATION...DHHazardous weather outlook, Mar 2, 3:12 PM EST, 22 minutes before
Hazardous Weather Outlook National Weather Service Morristown TN 312 PM EST Thu Mar 2 2023 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-032015- Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins- Sullivan-Johnson-Morgan-Anderson-Union-Grainger-Hamblen- Northwest Cocke-Cocke Smoky Mountains-Northwest Greene- Southeast Greene-Washington TN-Unicoi-Northwest Carter- Southeast Carter-Roane-Loudon-Knox-Jefferson-Northwest Blount- Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains- Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe- Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee- Wise-Scott VA-Russell-Washington VA- 312 PM EST Thu Mar 2 2023 /212 PM CST Thu Mar 2 2023/ This Hazardous Weather Outlook is for portions of southwest North Carolina...east Tennessee and southwest Virginia. .DAY ONE...This Afternoon and Tonight No hazardous weather is expected. .DAYS TWO THROUGH SEVEN...Friday through Wednesday ...Very Windy Area-wide Friday, especially during the Afternoon and Evening hours... On Friday, another system will affect the area, bringing additional showers and thunderstorms. Some of these storms could also be severe with the main concern being damaging straight line winds, an isolated tornado cannot be ruled out. Besides severe storms, very windy conditions are expected area- wide on Friday before and after the storms especially across the Appalachian Mountains and foothills. South to southwest wind gusts of 50 to 60 mph are expected in the valley with gusts up to 70 to 80 mph across the Mountains and Foothills. Due to the wet ground and high winds, down trees and power lines will be a concern which will likely cause power outages. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed Friday afternoon and early evening.
In the hours before
Local storm report, Mar 2, 10:57 AM EST, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
1057 AM EST THU MAR 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM FLASH FLOOD 3 S SEYMOUR 35.83N 83.77W
03/02/2023 BLOUNT TN BROADCAST MEDIA
JEFFRIES HOLLOW ROAD CLOSED NEAR THE BLOUNT
AND SEVIER COUNTY LINE.
0600 AM FLASH FLOOD 2 NW GATLINBURG 35.74N 83.52W
03/02/2023 SEVIER TN 911 CALL CENTER
DEBRIS SLIDE SOUTHBOUND LANES OF HWY 441
JUST NORTH OF NORTHON CREEK ROAD
INTERSECTION.
0500 AM FLASH FLOOD 4 SW SEVIERVILLE 35.85N 83.63W
03/02/2023 SEVIER TN 911 CALL CENTER
ROADS FLOODED NEAR WHITE SCHOOL ROAD AND
GOOSE GAP ROAD INTERSECTION INCLUDING RIVER
DIVIDE ROAD.
0420 AM FLASH FLOOD 4 SE MARYVILLE 35.71N 83.91W
03/02/2023 BLOUNT TN 911 CALL CENTER
WILKINSON PIKE CLOSED NEAR CUTSHAW ROAD
INTERSECTION.
0330 AM FLASH FLOOD 3 W KNOXVILLE 35.98N 83.99W
03/02/2023 KNOX TN LAW ENFORCEMENT
REPORTS OF ALMOST A FOOT OF WATER ACROSS THE
ROADWAY.
0230 AM FLASH FLOOD 2 NNE SOUTH PITTSBURG 35.04N 85.69W
03/02/2023 MARION TN 911 CALL CENTER
FLOODING REPORTED AT JEFFERSONS RESTAURANT
ON BATTLE CREEK ROAD IN KIMBALL TENNESSEE.
TIME ESTIMATED AT RADAR.
0153 AM TSTM WND DMG 3 W GEORGETOWN 35.29N 84.99W
03/02/2023 HAMILTON TN PUBLIC
HOMES DAMAGED, ROOF BLOWN OFF A BARN, TREES
AND POWER LINES DOWN. POSSIBLE TORNADO.
PUBLIC REPORT ON CRANFIELD ROAD.
0152 AM TSTM WND DMG 3 W GEORGETOWN 35.29N 84.99W
03/02/2023 HAMILTON TN BROADCAST MEDIA
TREE DOWN AT CRANFIELD ROAD AND GRASSHOPPER
ROAD. FROM SOCIAL MEDIA PICTURE. TIME
ESTIMATED BY RADAR.
0150 AM TSTM WND DMG 4 SSW BIRCHWOOD 35.31N 85.03W
03/02/2023 HAMILTON TN 911 CALL CENTER
TREES AND POWER LINES DOWN NEAR INTERSECTION
OF GRASSHOPPER ROAD AND BIRCHWOOD PIKE,
HIGHWAY 605. ALSO MINOR BUILDING DAMAGE.
OTHER DAMAGE ON DOLLY POND ROAD. TIME
ESTIMATED FROM RADAR.
0148 AM TSTM WND DMG SODDY-DAISY 35.26N 85.17W
03/02/2023 HAMILTON TN PUBLIC
LARGE TREE DOWN ACROSS ROAD.
0126 AM FLASH FLOOD 4 SE KARNS 35.94N 84.08W
03/02/2023 KNOX TN PUBLIC
REPORT FROM MPING: RIVER/CREEK OVERFLOWING;
CROPLAND/YARD/BASEMENT FLOODING.
&&Local storm report, Mar 2, 11:21 AM EST, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1121 AM EST THU MAR 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM DEBRIS FLOW 2 NW GATLINBURG 35.74N 83.52W
03/02/2023 SEVIER TN 911 CALL CENTER
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 2
NW GATLINBURG. ROCK SLIDE SOUTHBOUND LANES
OF HWY 441 JUST NORTH OF NORTON CREEK ROAD
INTERSECTION.
&&
13Local storm report, Mar 2, 11:24 AM EST, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1124 AM EST THU MAR 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0211 AM TSTM WND DMG 5 NE HALETOWN (GUILD) 35.08N 85.48W
03/02/2023 MARION TN 911 CALL CENTER
A FEW TREES DOWN ALONG MULLINS COVE ROAD.
TIME AND LOCATION ESTIMATED BY RADAR.
&&Local storm report, Mar 2, 11:48 AM EST, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1148 AM EST THU MAR 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0216 AM TSTM WND DMG 5 WSW SIGNAL MOUNTAIN 35.10N 85.43W
03/02/2023 MARION TN PARK/FOREST SRVC
TREES DOWN IN PRENTICE COOPER STATE FOREST.
A SWATH OF TREES CAME DOWN IN THIS AREA OF
ABOUT 100 YARDS WIDE AND 500 YARDS LONG.
TIME ESTIMATED BY RADAR.
&&Local storm report, Mar 2, 1:15 PM EST, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
115 PM EST THU MAR 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0116 AM TSTM WND DMG 5 WSW SIGNAL MOUNTAIN 35.10N 85.43W
03/02/2023 MARION TN PARK/FOREST SRVC
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 5
WSW SIGNAL MOUNTAIN. TREES DOWN IN PRENTICE
COOPER STATE FOREST. A SWATH OF TREES CAME
DOWN IN THIS AREA OF ABOUT 100 YARDS WIDE
AND 500 YARDS LONG. TIME ESTIMATED BY RADAR.
0111 AM TSTM WND DMG 5 NE HALETOWN (GUILD) 35.08N 85.48W
03/02/2023 MARION TN 911 CALL CENTER
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 5
NE HALETOWN (GUILD). A FEW TREES DOWN ALONG
MULLINS COVE ROAD. TIME AND LOCATION
ESTIMATED BY RADAR.
&&Local storm report, Mar 2, 1:26 PM EST, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
126 PM EST THU MAR 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM DEBRIS FLOW 2 NW GATLINBURG 35.74N 83.52W
03/02/2023 SEVIER TN 911 CALL CENTER
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 2
NW GATLINBURG. ROCK SLIDE SOUTHBOUND LANES
OF HWY 441 JUST NORTH OF NORTON CREEK ROAD
INTERSECTION.
0600 AM FLASH FLOOD 3 S SEYMOUR 35.83N 83.77W
03/02/2023 BLOUNT TN BROADCAST MEDIA
JEFFRIES HOLLOW ROAD CLOSED NEAR THE BLOUNT
AND SEVIER COUNTY LINE.
0500 AM FLASH FLOOD 4 SW SEVIERVILLE 35.85N 83.63W
03/02/2023 SEVIER TN 911 CALL CENTER
ROADS FLOODED NEAR WHITE SCHOOL ROAD AND
GOOSE GAP ROAD INTERSECTION INCLUDING RIVER
DIVIDE ROAD.
0420 AM FLASH FLOOD 4 SE MARYVILLE 35.71N 83.91W
03/02/2023 BLOUNT TN 911 CALL CENTER
WILKINSON PIKE CLOSED NEAR CUTSHAW ROAD
INTERSECTION.
0330 AM FLASH FLOOD 3 W KNOXVILLE 35.98N 83.99W
03/02/2023 KNOX TN LAW ENFORCEMENT
REPORTS OF ALMOST A FOOT OF WATER ACROSS THE
ROADWAY.
0230 AM FLASH FLOOD 2 NNE SOUTH PITTSBURG 35.04N 85.69W
03/02/2023 MARION TN 911 CALL CENTER
FLOODING REPORTED AT JEFFERSONS RESTAURANT
ON BATTLE CREEK ROAD IN KIMBALL TENNESSEE.
TIME ESTIMATED AT RADAR.
0153 AM TSTM WND DMG 3 W GEORGETOWN 35.29N 84.99W
03/02/2023 HAMILTON TN PUBLIC
HOMES DAMAGED, ROOF BLOWN OFF A BARN, TREES
AND POWER LINES DOWN. POSSIBLE TORNADO.
PUBLIC REPORT ON CRANFIELD ROAD.
0152 AM TSTM WND DMG 3 W GEORGETOWN 35.29N 84.99W
03/02/2023 HAMILTON TN BROADCAST MEDIA
TREE DOWN AT CRANFIELD ROAD AND GRASSHOPPER
ROAD. FROM SOCIAL MEDIA PICTURE. TIME
ESTIMATED BY RADAR.
0150 AM TSTM WND DMG 4 SSW BIRCHWOOD 35.31N 85.03W
03/02/2023 HAMILTON TN 911 CALL CENTER
TREES AND POWER LINES DOWN NEAR INTERSECTION
OF GRASSHOPPER ROAD AND BIRCHWOOD PIKE,
HIGHWAY 605. ALSO MINOR BUILDING DAMAGE.
OTHER DAMAGE ON DOLLY POND ROAD. TIME
ESTIMATED FROM RADAR.
0148 AM TSTM WND DMG SODDY-DAISY 35.26N 85.17W
03/02/2023 HAMILTON TN PUBLIC
LARGE TREE DOWN ACROSS ROAD.
0126 AM FLASH FLOOD 4 SE KARNS 35.94N 84.08W
03/02/2023 KNOX TN PUBLIC
REPORT FROM MPING: RIVER/CREEK OVERFLOWING;
CROPLAND/YARD/BASEMENT FLOODING.
0116 AM TSTM WND DMG 5 WSW SIGNAL MOUNTAIN 35.10N 85.43W
03/02/2023 MARION TN PARK/FOREST SRVC
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 5
WSW SIGNAL MOUNTAIN. TREES DOWN IN PRENTICE
COOPER STATE FOREST. A SWATH OF TREES CAME
DOWN IN THIS AREA OF ABOUT 100 YARDS WIDE
AND 500 YARDS LONG. TIME ESTIMATED BY RADAR.
0111 AM TSTM WND DMG 5 NE HALETOWN (GUILD) 35.08N 85.48W
03/02/2023 MARION TN 911 CALL CENTER
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 5
NE HALETOWN (GUILD). A FEW TREES DOWN ALONG
MULLINS COVE ROAD. TIME AND LOCATION
ESTIMATED BY RADAR.
&&The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 9:59 PM EST | Special Weather Statement | MRX | Anderson, Union | 46 min |
| Mar 1, 10:35 PM EST | Areal Flood Advisory | MRX | Anderson, Campbell, Morgan, Scott, Union | 3 hr |
| Mar 1, 11:42 PM EST | Areal Flood Advisory | MRX | Anderson, Blount, Grainger, Jefferson, Knox, Loudon and 3 more | 80 min |
| Mar 2, 12:20 AM EST | Special Weather Statement | MRX | Hamilton, Marion | 55 min |
| Mar 2, 1:02 AM EST | Flash Flood Warning | MRX | Anderson, Blount, Grainger, Jefferson, Knox, Loudon and 3 more | 3 hr |
| Mar 2, 1:04 AM EST | Severe Thunderstorm Warning | MRX | Hamilton, Marion, Sequatchie | 41 min |
| Mar 2, 1:11 AM EST | Tornado Warning | MRX | Hamilton, Marion | 28 min |
| Mar 2, 1:19 AM EST | Flash Flood Warning | MRX | Marion | 3 hr |
| Mar 2, 1:38 AM EST | Tornado Warning | MRX | Bradley, Hamilton, McMinn, Meigs | 37 min |
| Mar 2, 2:50 AM EST | Flash Flood Warning | MRX | Blount, Sevier | 4 hr |
| Mar 2, 3:35 AM EST | High Wind Watch | MRX | Anderson, Bledsoe, Blount, Bradley, Campbell, Carter and 27 more | 12 hr |
| Mar 2, 3:34 PM EST | High Wind Warning | MRX | Anderson, Bledsoe, Blount, Bradley, Campbell, Carter and 27 more | 35 hr |
Nearby
Wind Advisories in North Carolina, 2023Wind Advisories in Tennessee, 2023Every wind advisory in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.